Affordable Access

Access to the full text

The Thirring model in spaces of analytic functions

Authors
  • da Silva, Daniel Oliveira
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
Sep 30, 2017
Volume
9
Issue
2
Pages
153–158
Identifiers
DOI: 10.1515/apam-2017-0005
Source
De Gruyter
Keywords
License
Yellow

Abstract

We consider the Cauchy problem for the Thirring model in the Gevrey spaces G σ , s {G^{\sigma,s}} . In particular, we prove that the analyticity of solutions persists for a short time. In addition, we derive a sufficient condition to ensure that solutions will continue to be analytic for all time.

Report this publication

Statistics

Seen <100 times